# SDR 07FDEA00714

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-203
- Aircraft serial: 500
- Aircraft time: 41,119 hours, 17,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION SPOTS ON FUSELAGE SKIN PANEL AT BUTT-STRAP C18 BETWEEN  P26-27 LT.  REPAIR WAS PERFORMED IAW TD942.047408/017/2006A (EA 6-5312-103399) AND APPROVED BY RAS/AS/165/2006 ISSUE:A. SEE ALSO DR 186 WHICH IS PERFORMED WITH MENTIONED RAS.
